Tecfidera ForumsRecently active Tecfidera forums and community discussion threads. Post your question or story about Tecfidera and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
I have been have been having this dry skin rash that started on one breast first, then it move to my back then to my chest just below my chin. The chest rash is much worse than the others. Went to doc and got a cortisone shot which did nothing for it. There are no creams that help either. This is going to scar my chest and need some help. Anyone have any ideas? ## That can be a fairly common side effect of Tecfidera, along with flushing and stomach problems. Have you tried consulting a dermatologist? Or maybe trying a prescription cream from your doctor? They may help more. Has anyone else experienced this issue? ## Yes...I had the exact expierience m. I couldn't figure out what it was from. I even had a biopsy. ## Hi, SHastings have they found out what it was ? i am having same iss...3 REPLIES Updated
Hi, Before starting with Tecfidera I did some online research and found out something really important for me. - In Europe (UK etc.) the label warnings state "Tecfidera may make oral contraceptives less effective. Use an extra form of contraception (such as a condom) while you’re taking Tecfidera" and "Vaccinations given while taking Tecfidera may be less effective than normal. Taking Tecfidera with certain types of vaccine (live vaccines) may cause you to get an infection and should therefore be avoided" - In the US, the FDA doesn't give any of these warnings I read somewhere that they don't expect tecfidera to interfere with any of the above (so FDA doesn't warn), but they didn't test this yet (so in UK they warn). My question is, did any of the T...2 REPLIES Updated
Me too. I am just finishing up my fourth week. The stomach cramps are terrible but bentyl helps a little bit. Ask your Dr for a script for it, 10mg once a day. As for the diarrhea, still can't figure out how to stop it. Imodium helps a little not much. As for the flushing, take a baby aspirin an hour before tecfidera n eat with it. I am just hoping these side effects go away. ## Hi Ginny, Have you tried any supplements for the diarrhea you are experiencing due to Tecfidera (Dimethyl Fumarate)? Based on my research, probiotics and activated charcoal capsules may be able to improve digestion and eliminate diarrhea. Also, peppermint oil is really good for stomach aches/nausea and digestive health. Sometimes I add a couple drops of food grade peppermint essential oil to my water or tea,...1 REPLY Updated
I just received my first months supply of Tecfidera and was wondering if anyone had any good suggestions in re to side effects etc., your experience, good and bad. ## Hello, Wheatweaver! How are you? I actually haven't seen any other posts about Tecfidera. When do you start it? Learn more Tecfidera details here. In clinical trials, the most common side effects noted include flushing and gastrointestinal issues.1 REPLY Updated